# SDR ASMF200504004

- Difficulty date: April 8, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- Aircraft time: 46,218 hours, 29,155 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9650449002
- Part serial: 1111
- Condition: Failed
- Location: Stall Warning
- Part time: 13,797 hours, 8,385 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TRANSIT CHECK, THE STALL SYSTEM TEST WAS INOPERATIVE. DURING REVISION WAS DETECTED SIF LIGHT AT ANNOUNCED PANEL AND STALL WARNING IN COMPUTER NUMBER 1. THE STALL WARNING COMPUTER NUMBER 1 WAS REPLACED IAW MM 34-19-02, TESTED CORRECT. LATER, AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING TAXING APPEARED THE SAME FAILURE. AIRCRAFT WAS SENT TO THE HANGAR AND RELAY R2-58 WAS REPLACED IAW WDM 34-11-00 AND FLAP POSITION TRANSMITTER WAS REPLACED IAW MM 27-54-01, TESTED CORRECT.
